# SDR DL72S950598

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Lt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER 4 LT.  CRACKED AT 5TH BULKHEAD FROM ACCESS PANEL IN VERTICAL STABILIZER.  REPAIRED PER SRM 55.
